A generalized oligopoly model with conjectural variations
Ludovic Julien and
Post-Print from HAL
Keywords: oligopoly; model (search for similar items in EconPapers)
Note: View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-01228015
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed
Published in Metroeconomica, Wiley, 2011, 62 (3), pp.411-433
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Journal Article: A GENERALIZED OLIGOPOLY MODEL WITH CONJECTURAL VARIATIONS (2011)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-01228015
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().